# SDR 2012FA0000646

- Difficulty date: September 26, 2012
- Submitted: September 26, 2012
- Operation: General aviation
- Aircraft: N41484
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636234
- Aircraft time: 798 hours
- Engine: Lyc TIO540AE2A
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: 686216
- Part serial: 1139
- Condition: Split
- Location: Engine Tit
- Part time: 21 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TROUBLESHOOTING NO T.I.T. INDICATION, THE T.I.T. PROBE WAS FOUND SPLIT OPEN AT THE END. PROBE, WAS REPLACED 6 MONTHS AND 21 HOURS AGO TO COMPLY WITH AD 2011-06-10.
